Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Convergence presque sûre")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 982

  • Page / 40
Export

Selection :

  • and

Corrigendum à la Note « Ajustement polynomial local de la fonction d'égalisation équipercentile: convergence uniforme presque sûre » [C. R. Acad. Sci. Paris, Ser. I 347 (3―4) (2009) 195―200]EL FASSI, Kaouthar; ABDOUS, Belkacem; MESBAH, Mounir et al.Comptes rendus. Mathématique. 2009, Vol 347, Num 13-14, issn 1631-073X, p. 827Article

On the almost sure convergence of a general stochastic approximation procedureEVANS, S. N; WEBER, N. C.Bulletin of the Australian Mathematical Society. 1986, Vol 34, Num 3, pp 335-342, issn 0004-9727Article

Multitype finite mean supercritical age-dependent branching processesCOHN, H.Journal of applied probability. 1989, Vol 26, Num 2, pp 398-403, issn 0021-9002, 6 p.Article

A note on teaching infinite moving averagesAGUIRRE TORRES, V.The American statistician. 1986, Vol 40, Num 1, pp 40-41, issn 0003-1305Article

An extension of Skorohod's almost sure representation theoremBLACKWELL, D; DUBINS, L. E.Proceedings of the American Mathematical Society. 1983, Vol 89, Num 4, pp 691-692, issn 0002-9939Article

Convergence of martingales on a Riemannian manifoldDARLING, R. W. R.Publications of the Research Institute for Mathematical Sciences. Series A. 1983, Vol 19, Num 2, pp 753-763, issn 0034-5318Article

Strong bounds for multidimensional spacingsDEHEUVELS, P.Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete. 1983, Vol 64, Num 4, pp 411-424, issn 0044-3719Article

Almost sure multifractal spectrum for the tip of an SLE curveJOHANSSON VIKLUND, Fredrik; LAWLER, Gregory F.Acta mathematica. 2012, Vol 209, Num 2, pp 265-322, issn 0001-5962, 58 p.Article

Sur la convergence des algorithmes robustes non paramétriques de restauration de fonctionsTSYBANOV, A. B.Avtomatika i telemehanika. 1983, Num 12, pp 66-76, issn 0005-2310Article

Characterizations of almost surely continuous p-stable random Fourier series and strongly stationary processesMARCUS, M. B; PISIER, G.Acta mathematica. 1984, Vol 152, Num 3-4, pp 245-301, issn 0001-5962Article

ON SOME TYPE OF CONVERGENCE IN LAW.SZYNAL D; ZIEBA W.1974; BULL. ACAD. POLON. SCI., SCI. MATH. ASTR. PHYS.; POLOGNE; DA. 1974; VOL. 22; NO 1; PP. 1143-1149; ABS. RUSSE; BIBL. 6 REF.Article

CONVERGENCE IN DISTRIBUTION, CONVERGENCE IN PROBABILITY AND ALMOST SURE CONVERGENCE OF DISCRETE MARTINGALESGILAT D.1972; ANN. MATH. STATIST.; U.S.A.; DA. 1972; VOL. 43; NO 4; PP. 1374-1379; BIBL. 4 REF.Serial Issue

ON A.S. AND R-MEAN CONVERGENCE OF RANDOM PROCESSES WITH AN APPLICATION TO FIRST PASSAGE TIMES.GUT A.1975; Z. WAHRSCHEIN.-THEORIE VERWANDTE GEB.; DTSCH.; DA. 1975; VOL. 31; NO 4; PP. 333-341; BIBL. 16 REF.Article

On a.s. convergence of classes of multivalued asymptotic martingalesBAGCHI, S.Annales de l'I.H.P. Probabilités et statistiques. 1985, Vol 21, Num 4, pp 313-321, issn 0246-0203Article

Processus de branchements dépendant de la densité, markovien en temps continu = Continuous time Markov branching processes which depend on the population densityPIERRE LOTI VIAUD, D.Annales de l'I.H.P. Probabilités et statistiques. 1985, Vol 21, Num 3, pp 289-303, issn 0246-0203Article

APPLICATIONS OF SPACE-TIME HARMONIC FUNCTIONS TO BRANCHING PROCESSES.SAVITS TH.1975; ANN. PROBAB.; U.S.A.; DA. 1975; VOL. 3; NO 1; PP. 61-69; BIBL. 7 REF.Article

Some inequalities for strong martingalesFRANGOS, N. E; IMKELLER, P.Annales de l'I.H.P. Probabilités et statistiques. 1988, Vol 24, Num 3, pp 395-402, issn 0246-0203Article

Théorèmes de convergence presque sûre pour une classe d'algorithmes stochastiques à pas décroissant = Almost sure convergence theorems for a class of stochastic algorithms with decreasing stepMETIVIER, M; PRIOURET, P.Probability theory and related fields. 1987, Vol 74, Num 3, pp 403-428, issn 0178-8051Article

On some properties of the essential convergence in law and their applicationsPARTYKA, D; SZYNAL, D.Bulletin of the Polish academy of sciences. Mathematics. 1985, Vol 33, Num 3-4, pp 211-217Article

Almost sure convergence of multiparameter martingales for Markov random fieldsFOLLMER, H.Annals of probability. 1984, Vol 12, Num 1, pp 133-140, issn 0091-1798Article

A note on bootstrapping the sample medianMALAY GHOSH; PARR, W. C; KESAR SINGH et al.Annals of statistics. 1984, Vol 12, Num 3, pp 1130-1135, issn 0090-5364Article

On the convergence of orthogonal seriesBEDNORZ, Witold.Comptes rendus. Mathématique. 2011, Vol 349, Num 7-8, pp 455-458, issn 1631-073X, 4 p.Article

On the limiting behavior of normed sums of independent random variablesKLASS, M. J; TOMKINS, R. J.Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete. 1984, Vol 68, Num 1, pp 107-120, issn 0044-3719Article

On divergence and convergence of sums of nonnegative random variablesSMIT, J. C; VERVAAT, W.Statistica neerlandica. 1983, Vol 37, Num 3, pp 143-147, issn 0039-0402Article

Convergence of quadratic forms in p-stable random variables and θp-radonifying operatorsCAMBANIS, S; ROSINSKI, J; WOYCZYNSKI, W. A et al.Annals of probability. 1985, Vol 13, Num 3, pp 885-897, issn 0091-1798Article

  • Page / 40